[1] I. Gaál and G. Nyul, Computing all monogeneous mixed dihedral quartic extensions of a quadratic field, Journal de Théorie des Nombres de Bordeaux 13 (2001), 137-142.

[2] G. Nyul, Power integral bases in totally complex biquadratic number fields, Acta Academie Paedagogicae Agriensis, Sectio Mathematicae 28 (2001), 79-86.

[3] G. Nyul, Non-monogenity of multiquadratic number fields, Acta Mathematica et Informatica Universitatis Ostraviensis 10 (2002), 85-93.

[4] G. Nyul, A divisibility problem of binomial coefficients, Annales Universitatis Scientiarum Budapestinensis de Rolando Eötvös nominatae, Sectio Mathematica 47 (2004), 115-121.

[5] I. Gaál and G. Nyul, Index form equations in biquadratic fields: the p-adic case, Publicationes Mathematicae Debrecen 68 (2006), 225-242.

[6] Nyul G., Monogenitási vizsgálatok algebrai számtestekben, PhD doktori értekezés, Debreceni Egyetem, 2007.

[7] F. Luca and G. Nyul, On a divisibility problem related to binomial coefficients, Journal of Combinatorics and Number Theory 1 (2009), 183-187.

[8] G. Nyul and B. Rauf, Upper bounds on van der Waerden type numbers for some second order linear recurrence sequences, Annales Mathematicae et Informaticae 38 (2011), 117-122.

[9] B. Nyul and G. Nyul, Functional equations for vector products and quaternions, Aequationes Mathematicae 85 (2013), 35-39.

[10] E. Gyimesi and G. Nyul, A note on Golomb's method and the continued fraction method for Egyptian fractions, Annales Mathematicae et Informaticae 42 (2013), 129-134.

[11] Zs. Kereskényi-Balogh and G. Nyul, Stirling numbers of the second kind and Bell numbers for graphs, Australasian Journal of Combinatorics 58 (2014), 264-274.

[12] G. Nyul, Pexiderized functional equations for vector products and quaternions, Acta Mathematica Hungarica 142 (2014), 519-525.


[13] G. Nyul and B. Rauf, On the existence of van der Waerden type numbers for linear recurrence sequences with constant coefficients, Fibonacci Quarterly 53 (2015), 53-60.

[14] G. Nyul and G. Rácz, The r-Lah numbers, Discrete Mathematics 338 (2015), 1660-1666.

[15] G. Nyul, Some thoughts concerning power sums, Teaching Mathematics and Computer Science 13 (2015), 303-308.

[16] E. Gyimesi and G. Nyul, A note on combinatorial subspaces and r-Stirling numbers, Utilitas Mathematica, megjelenés alatt.

[17] Cs. Bertók and G. Nyul, On monochromatic linear recurrence sequences, Contributions to Discrete Mathematics 11 (2017), 58-62.

[18] G. Nyul and G. Rácz, Lucas sequences and the Hosoya index of graphs, Fibonacci Quarterly, megjelenés alatt.